"Bernard, "Les Familles Juives en France
Bibliographic Data
| ID | 4404459 |
|---|---|
| Authors | Frances Malino (corresponding author), Gildas Bernard |
| Year | 1992 |
| Volume | 83 |
| Issue | 1/2 |
| Pages | 233 |
| Publication date | 1992-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Jewish Quarterly Review (JOURNAL) |
| Journal identifiers | ISSN: 0021-6682 • E-ISSN: 1553-0604 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1455132 |
| OpenAlex | W2795698672 |
| Language | EN |
| Highly cited | No |
|---|